MAUDE Adverse Event Report: ENCORE MEDICAL L.P. LATERAL PIVOT INSERT; INSERT, STD., PRIMARY, SIZE6 11MM CM

ENCORE MEDICAL L.P. LATERAL PIVOT INSERT; INSERT, STD., PRIMARY, SIZE6 11MM CM
Model Number 385-11-506
Health Effect - Clinical Code Discomfort (2330)
Date of Event 05/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was due to poly wear.The actual length of in-vivo for the item listed is unknown as the original surgery date was not provided or could be established.The healthcare professional indicated there was a significant adverse event to the patient.There was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhr) was not conducted since the item and or lot number(s) was not provided or determined during the complaint evaluation.Given the limited information, a search for an invoice of the previous surgery produced no results.Customer complaint history of the reported device(s) showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to poly wear.The length of in-vivo service is unknown since an original surgery date was not provided or could be established.Should addition information become available this complaint shall be re-opened and a further evaluation well be conducted.This complaint will be closed with the lot number(s) unknown.Should additional information become available at a later date, the complaint will be updated.No further action is deemed necessary.
 
Event or Problem Description
Revision surgery - due to the patient presenting at surgeons office with knee discomfort and instability.Upon xray, surgeon determined there was poly wear.

Brand Name
LATERAL PIVOT INSERT
Common Device Name
INSERT, STD., PRIMARY, SIZE6 11MM CM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key8724735
Report Number1644408-2019-00589
Device Sequence Number1684616
Product Code JWH
UDI-Device Identifier00888912117852
UDI-Public(01)00888912117852
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K000590
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number385-11-506
Device Catalogue Number385-11-506
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2019
Initial Report FDA Received Date06/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
130-03-038, LOT UNKNOWN
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age50 YR